# SDR HEEA077556

- Difficulty date: January 16, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Aircraft time: 9,076 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Part serial: CAC41725
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,876 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON SECOND FLIGHT OF THE DAY, IN CRUISE, THE AIRCRAFT YAWED FOLLOWING WITH GENERATOR LIGHT ON, AUDIO ON, DECLINE OF N2, N1 AND OIL PRESSURE ON NR 1 ENGINE.  SECURED NR 1 ENGINE. MAINTENANCE FOUND NR 1 COMPRESSOR FAILURE.
